# SDR NXT2005F00001

- Difficulty date: June 14, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N145CF
- Make and model: Agusta A109E
- Aircraft serial: 11149
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 709010301109
- Part serial: J8577
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,172 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACKED IN THE M/R BLADE EROSION STRIP AT APPROXIMATELY MID-SPAN.  BOTH UPPER AND LOWER SURFACES WERE CRACKED.  (K)
